Pacific Journal of Mathematics

Some $H^{p}$ spaces which are uncomplemented in $L^{p}$.

Samuel E. Ebenstein

Article information

Pacific J. Math., Volume 43, Number 2 (1972), 327-339.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 43A70: Analysis on specific locally compact and other abelian groups [See also 11R56, 22B05]
Secondary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]


Ebenstein, Samuel E. Some $H^{p}$ spaces which are uncomplemented in $L^{p}$. Pacific J. Math. 43 (1972), no. 2, 327--339.

Export citation


  • [1] S. Bochner, Additive set functions on groups, Ann. Math., 40 (1939), 769-799.
  • [2] A. Bonami, Ensembles (p) dans le dual de D, Ann. Inst. Fourier Grenoble 18 (1968), 193-204.
  • [3] A. Bonami, Thesis, Universite De Paris, Faculte Des Sciences Drsay, 1970.
  • [4] K. Hoffman, Banach Spaces of Analytic Functions, Prentice-Hall, Englewood Cliffs, N. J., 1962.
  • [5] W. Rudin, Trigonometric series with gaps, J. Math, and Mech., 9 (1960), 203-228.
  • [6] W. Rudin, Fourier Analysis on Groups, Interscience Publishers, New York, 1960.
  • [7] W. Rudin,Function Theory in Polydiscs, W. A. Benjamin, New York, 1969.
  • [8] A. Zygmund, Trigonometric Series, Cambridge University Press, 1959.